J. Austral. Math. Soc.  72 (2002), 33-45
Calderón-type reproducing formulae on Lipschitz curves and surfaces

Tao Qian
  Faculty of Science and Technology
  The University of Macau
  P.O. Box 3001
  Macau (via Hong Kong)

Calderón type reproducing formulae with applications have been studied on one- and higher-dimensional Lipschitz graphs. In this note we study higher order Calderón reproducing formulae on star-shaped and non-star-shaped closed Lipschitz curves and surfaces.
Download the article in PDF format (size 94 Kb)

TeXAdel Scientific Publishing ©  Australian MS